# SDR SWAA2020111630091

- Difficulty date: November 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INNER HANDLE LOOSE.  RE-SECURED HANDLE, PER AMM 52-11-11.
